Workshops

Registration for workshops is closed.

May 16th

LAPAROSCOPIC SURGERY SIMULATION

Department: Surgery
Date: 16th of May
Time: 15:00-17:00
Location: 2078 auditorium, Surgery Clinic, Hospital of Lithuanian University of Health Sciences Kaunas Clinics (Eivenių str. 2, Kaunas)
Duration: 120 minutes
Number of participants: 6
Description: Participants will have a one-time opportunity to practice their skills using a laparoscopic training simulator. Participants are required to be familiar with surgical suturing and have steady hands.
Teacher: Dr. Povilas Ignatavičius

CARDIOPULMONARY RESUSCITATION (CPR) TECHNIQUES

Department: Emergency medicine
Date: 16th of May
Time: 15:00-16:00
Location: 5th floor of Educational Laboratory Corps, MLK (Eivenių str. 4, Kaunas)
Duration: 60 min
Number of participants: 6
Description: Participants are going to work in a team and try to solve a situation working under basic patient evaluation (ABCDE, AMPLE) and team (closed-loop) principles. The workshop focuses on the steps required to perform basic CPR, including assessing the situation, quality of chest compressions, compression-ventilation ratio, correct ventilation of the patient and assessment of patient’s vital functions: ECG, saturation, blood pressure.
Teachers: Jurgita Guseinovaitė, Mantas Jurevičius and Vilma Traškaitė

OPEN AIRWAY MANAGEMENT

Department: Emergency medicine
Date: 16th of May
Time: 15:00-16:00
Location: 5th floor of Educational Laboratory Corps, MLK (Eivenių str. 4, Kaunas)
Duration: 60 min
Number of participants: 10
Description: Participants will learn how to secure airways without and with different tool oropharyngeal tubes, bag valve masks, laryngeal masks, intubation tubes, stylets, laryngoscopes. This is an essential skill that every future doctor needs to acquire and use in emergency situations. If you are able to ensure a patient’s airways are open – you are close to saving his life. Don’t miss it!
Teachers: Mantas Jurevičius, Vilma Traškaitė and Jurgita Guseinovaitė

FOCUS ON: eFAST

Department: Radiology
Date: 16th of May
Time: 9:30-10:30, 10:30-11:30, 11:30-12:30
Location: 156 and 157 auditoriums – Diagnostic Radiology Centre, Hospital of Lithuanian University of Health Sciences Kaunas Clinics (Eivenių str. 2, Kaunas)
Duration: 60 min.
Number of participants: 14×3
Description: eFAST – Extended Focused Assessment with Sonography for Trauma. You will learn how to perform an ultrasound examination in a trauma setting to detect free fluid.
Teachers: Jūratė Kemešienė and Vytenis Ratkūnas

BASIC SURGICAL SKILLS

Department: Surgery
Date: 16th of May
Time: 14:00- 16:00
Location:  526 auditorium, 5th floor of Educational Laboratory Corps, MLK (Eivenių str. 4, Kaunas)
Duration: 120 min
Number of participants: 15
Description: During the course you will be learning basics of surgical suturing, knot tying techniques and how to behave in the operating theater.
Teachers: Surgical skills school

PEDIATRIC RESUSCITATION

Department: Pediatrics
Date: 16th and 17th of May
Time: 16:30-17:30
Location: 010 auditorium (16th of May) and 203 auditorium (17th of May) – New Pharmaceutical and Health Technology Center “Santaka” (Sukilėlių av. 13, Kaunas)
Duration: 60 minutes
Number of participants: 10×2
Description: Participants will have an opportunity to learn how to provide first aid for a child and how to perform CPR.
Teachers: Gintarė Liakaitė,  Kristina Ganzijeva and Erika Žėkaitė-Vaišnienė.

COMPARING DATA: INTERVENTIONAL VS. NON-INTERVENTIONAL METHODS. EVALUATION OF ANIMALS’ STATE IN A FACTORY FARM

Department: Veterinary medicine
Date: 16th of May
Time: 09:00 – 12:00
Location: Padovinio agricultural company, Marijampolė district. Meeting place of the group – Large animals clinic (Tilžės str. 18, Kaunas).
Duration: 200 min.
Number of participants: 8
Description: Participants will have an opportunity to get acquainted to the herd management system. They will be learning to evaluate data collection results of non-interventional and interventional methods. At the same time performing primary examination of cattles of the lowest general state.
Teachers: prof. Ramūnas Antanaitis

X-RAY INTERPRETATION OF COMPANION ANIMALS

Department: Veterinary medicine
Date: 16th of May
Time: 10:35-12:15
Location: *Will be specified
Duration: 100 min.
Number of participants: 13
Description: During the workshop you will learn how to properly analyze radiographs: to comprehend and interpret the basic variations of modes and shades. You will get an opportunity to work with real cases, assess them, express your opinion and discuss it with colleagues. This workshop is great for improving your diagnostic skills.
Teachers: Ligita Zorgevica-Pockeviča

PET FIRST AID: AIRWAY BREATHING & CIRCULATION, THE ABC CHECK

Department: Veterinary medicine
Date: 16th of May
Time: 14:00-17:00
Location: 115 auditorium, Central faculty (Tilžės str. 18, Kaunas)
Duration: 180 min.
Number of participants: 15
Description: Workshop includes theoretical and practical parts. You will work in groups solving cases with simulators. The aim of the workshop – to learn how to perform correct pet CPR and ABC techniques, deal with stressful situations and pets in shock. Priority is for 3rd or 4th year students.
Teachers: Sandra Čechovičienė

May 17th

ECHOCARDIOGRAPHY

Department: Cardiology
Date: 17th of May
Time: 16:00-17:00 and 17:00-18:00
Location: 248 and 252 auditoriums – Cardiology Clinic, Hospital of Lithuanian University of Health Sciences Kaunas Clinics (Eivenių str. 2, Kaunas)
Duration: 60 min
Number of participants: 8×2
Description: You will use echocardiographic and Doppler methods to assess hemodynamics and cardiac function
Teachers: Mindaugas Vieželis and Arnas Karužas

PATHOLOGY WORKSHOP

Department: Pathology
Date: 17th of May
Time: 14:30-16:30
Location: Pathological Anatomy Clinic, Hospital of Lithuanian University of Health Sciences Kaunas Clinics (Eivenių str. 2, Kaunas)
Duration: 120 min
Number of participants: 20
Description: A practical interactive seminar where students have an opportunity to observe, evaluate and question their choices while examining morphology samples of the most interesting cases from the collection of LSMU Pathological anatomy department.

IMAGING OF THE URINARY TRACT. ULTRASOUND TECHNIQUES AND INTERPRETATION

Department: Urology
Date: 17th of May
Time: 9:30-11:30
Location: 36 room – Central consultation Clinic, Hospital of Lithuanian University of Health Sciences Kaunas Clinics (Eivenių str. 2, Kaunas)
Duration: 120 min
Number of participants: 10
Description: Workshop includes theoretical and practical parts. You will learn how to perform and an ultrasound of kidneys, urinary bladder, and prostate and analyze it.
Teachers: Giedrius Juodelis

ESSENTIALS OF LOCAL ANESTHESIA

Department: Anesthesiology
Date: 17th of May
Time: 14:00-16:00 and 16:00-18:00
Location: 135 auditorium – Central Reanimation, Hospital of Lithuanian University of Health Sciences Kaunas Clinics (Eivenių str. 2, Kaunas)
Duration: 120 minutes
Number of participants: 20×2
Description: Participants will have an opportunity to learn how to perform spinal and epidural puncture.
Teachers: Lina Mockute, Dr. Jūratė Gudaitytė

ULTRASOUND GUIDED BIOPSY OF THE LIVER

Department: Gastroenterology, Surgery
Date: 17th of May
Time: 13:00-15:00
Location: 4065 auditorium – Gastroenterology Clinic, Hospital of Lithuanian University of Health Sciences Kaunas Clinics (Eivenių str. 2, Kaunas)
Duration: 120 min
Number of participants: 10
Description: The workshop includes practical elements with the inclusion of hands-on demonstrations of liver ultrasound and ultrasound guided biopsy techniques.
Teachers: Mindaugas Urba and Surgical skills school

CARDIOLOGY OF COMPANION ANIMALS: COMPLICATED MATTERS IN A SIMPLE WAY

Department: Veterinary medicine
Date: 17th of May
Time: 09:00 – 12:00
Location: *Will be specified
Duration: 180 min.
Number of participants: 30
Description: It will be a great opportunity to learn from an experienced cardiologist, solve interesting cases and start discussions with your colleagues. Workshop includes a theoretical part and a hands – on examination of two dogs of brachycephalic and dolichocephalic characteristics. You will be comparing their EKG, learn to analyze and make the right diagnosis.
Teachers: Dr. Aidas Grigonis

VETERINARY PROCEDURES: EQUINE ULTRASOUND AND X-RAY IMAGING

Department: Veterinary medicine
Date: 17th of May
Time: 17:00-19:00
Location: Dr. J. Čygo auditorium, Large animals clinic (Tilžės str. 18, Kaunas).
Duration: 120 min.
Number of participants: 13
Description: Participants will be solving various cases of equine’s conditions by analyzing X-RAYs and making their own conclusions. For the second part of the workshop participants will perform an abdominal ultrasound of the equine.
Teachers: Giedrė Vokietytė